On cyclic symmetric Heyting algebras.

Abad, M.; Díaz Varela, J. P.; Fernández, A.; Meske, N.; Rueda, L.

Portugaliae Mathematica. Nova Série (2001)

  • Volume: 58, Issue: 4, page 389-406
  • ISSN: 0032-5155

How to cite


Abad, M., et al. "On cyclic symmetric Heyting algebras.." Portugaliae Mathematica. Nova Série 58.4 (2001): 389-406. <http://eudml.org/doc/50842>.

author = {Abad, M., Díaz Varela, J. P., Fernández, A., Meske, N., Rueda, L.},
journal = {Portugaliae Mathematica. Nova Série},
keywords = {Heyting algebras; simple algebras; variety; lattice of subvarieties},
language = {eng},
number = {4},
pages = {389-406},
publisher = {European Mathematical Society Publishing House},
title = {On cyclic symmetric Heyting algebras.},
url = {http://eudml.org/doc/50842},
volume = {58},
year = {2001},

AU - Abad, M.
AU - Díaz Varela, J. P.
AU - Fernández, A.
AU - Meske, N.
AU - Rueda, L.
TI - On cyclic symmetric Heyting algebras.
JO - Portugaliae Mathematica. Nova Série
PY - 2001
PB - European Mathematical Society Publishing House
VL - 58
IS - 4
SP - 389
EP - 406
LA - eng
KW - Heyting algebras; simple algebras; variety; lattice of subvarieties
UR - http://eudml.org/doc/50842
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.